Illinois Journal of Mathematics

Measurable weak sections

G. A. Edgar

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 4 (1976), 630-646.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049654

Digital Object Identifier
doi:10.1215/ijm/1256049654

Mathematical Reviews number (MathSciNet)
MR0419716

Zentralblatt MATH identifier
0327.28001

Subjects
Primary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
Secondary: 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06]

Citation

Edgar, G. A. Measurable weak sections. Illinois J. Math. 20 (1976), no. 4, 630--646. doi:10.1215/ijm/1256049654. https://projecteuclid.org/euclid.ijm/1256049654


Export citation